# SDR 2006FA0000354

- Difficulty date: February 28, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Turbocharger
- Part number: 4066109005
- Part serial: IER00151
- Condition: Weak
- Location: Engine
- Part time: 2 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBO CHARGER WOULD NOT MAKE ENOUGH BOOST.  (K)
